Skin

Hobble
Hobble Member Posts: 80
edited 3. Aug 2021, 08:41 in Living with arthritis

Hi

I have Psoriatic Arthritis with only intermittent psoriasis as an adult. Last week I developed a rash with a patch in my finger, side of my heel and on my knee that started off as tiny raised blisters which went down and then left with a pinky red rash which then turned purple which made me to think it was improving and would eventually fade away. A few days later the rash flared up and is now itchy as heck, hot to the touch and has a red ring around it. I know no one can make a diagnosis and I'm not looking for one but I was just wondering if this is autoimmune related or possibly as a result of the DMARD therapy and if anyone has experienced something similar. I take Methotrexate and Sulfasalazine. I have a monitoring blood test tomorrow and will make an appointment. I've tried Eurax cream, kool pak and even Savlon with the lidocaine as it can help with itching. Unfortunately it's keeping me awake at night.

Any suggestions welcome TIA

Hobble

Comments

  • KazandNoo
    KazandNoo Member Posts: 111

    Hi Hobble

    Definitely have it looked at tomorrow,sulfasalazine can cause a rash ( I had quite a bad one one when I was on it)

    Take care and let's know how you get on

    Kaz.

  • stickywicket
    stickywicket Member Posts: 26,243

    I'm with kaz. Don't leave it. Get it checked tomorrow. It might not be of great importance but, especially when we're on immunosuppressants, rashes shouldn't be ignored.

    "The deeper sorrow carves into your being the more joy you can contain." Kahlil Gibran
  • Hobble
    Hobble Member Posts: 80

    Thank you both😊


    I managed to get a face to face appointment for tomorrow morning. I took pictures of the rash when it started just incase I wasn't able to an appointment if it worsened. Thankfully the intense itching has stopped again so I managed some sleep until the arthritis woke me 😆


    Hobble